A note on the fractional perimeter and interpolation

Augusto C. Ponce, Daniel Spector

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We present the fractional perimeter as a set-function interpolation between the Lebesgue measure and the perimeter in the sense of De Giorgi. Our motivation comes from a new fractional Boxing inequality that relates the fractional perimeter and the Hausdorff content and implies several known inequalities involving the Gagliardo seminorm of the Sobolev spaces Wα,1 of order 0<α<1.

Original languageEnglish
Pages (from-to)960-965
Number of pages6
JournalComptes Rendus Mathematique
Issue number9
Publication statusPublished - 2017 Sept

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A note on the fractional perimeter and interpolation'. Together they form a unique fingerprint.

Cite this